期刊文献+

CONVEXITY OF THE FREE BOUNDARY FOR AN AXISYMMETRIC INCOMPRESSIBLE IMPINGING JET

下载PDF
导出
摘要 This paper is devoted to the study of the shape of the free boundary for a threedimensional axisymmetric incompressible impinging jet.To be more precise,we will show that the free boundary is convex to the fluid,provided that the uneven ground is concave to the fluid.
作者 王晓慧 Xiaohui WANG(College of Mathematics and Physics,and Geomathematics Key Laboratory of Sichuan Province,Chengdu University of Technology,Chengdu,610059,China)
出处 《Acta Mathematica Scientia》 SCIE CSCD 2024年第1期234-246,共13页 数学物理学报(B辑英文版)
基金 supported in part by the National Natural Science Foundation of China(12101088) the Natural Science Foundation of Sichuan Province(2022NSFSC1858)。
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部